# SDR AALA20131016004

- Difficulty date: October 16, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 9,269 hours, 3,667 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 12DEF THRU 23DEF OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK M1671.  OPERATIONS CHECKED NORMAL.
